logo AFST

Deux remarques sur la propriété de Radon-Nikodym analytique
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 2, pp. 79-89.
@article{AFST_1990_5_11_2_79_0,
     author = {Bu, Shangquan},
     title = {Deux remarques sur la propri\'et\'e de Radon-Nikodym analytique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {79--89},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 11},
     number = {2},
     year = {1990},
     doi = {10.5802/afst.704},
     zbl = {0731.46006},
     mrnumber = {1191712},
     language = {fr},
     url = {afst.centre-mersenne.org/item/AFST_1990_5_11_2_79_0/}
}
Shangquan Bu. Deux remarques sur la propriété de Radon-Nikodym analytique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 2, pp. 79-89. doi : 10.5802/afst.704. https://afst.centre-mersenne.org/item/AFST_1990_5_11_2_79_0/

[Be] Beauzamy (B.) .- Introduction to Banach spaces and their geometry, North Holland, Collection "Notas de Mathematica".

[B] Bu (S.) . - Quelques remarques sur la propriété de Radon-Nikodym analytique, C.R. Acad. Sci. Paris 306 (1988) pp. 757-760. | MR 948768 | Zbl 0651.46026

[Buk-Da] Bukhvalov (A.) et Danilevich (A.A.) .- Boundary properties of analytic and harmonic functions with values in Banach space, Mat. Zametki 31 (1982) pp. 203-214; English Translation : Math. Notes 31 (1982) pp. 104-110. | MR 649004 | Zbl 0496.30029

[D-P] Davis (W.J.) et Phelps (R.R.) . - The Radon-Nikodym property and dentale sets in Banach spaces, Proc. Amer. Math. Soc. 45 (1974) pp. 119-122. | MR 344852 | Zbl 0298.46046

[E] Edgar (G.A.) . - Analytic martingale convergence, Journal of Funct. Anal. 69 (1986) pp. 268-280. | MR 865224 | Zbl 0605.60050

[G-L-M] Ghoussoub (N.), Lindenstrauss (J.) et Maurey (B.) .- Analytic martingales and plurisubharmonic barriers in complex Banach spaces, Contemporary Math., vol. 85 (1989) pp. 111-130. | MR 983384 | Zbl 0684.46021

[G-M] Ghoussoub (N.) et Maurey (B.) .- Plurisubharmonic martingales and barriers in complex quasi-Banach spaces, Annales de l'Institut Fourier, 39, 4 (1989) pp. 1007-1060. | Numdam | MR 1036341 | Zbl 0678.46013

[G-M-S] Ghoussoub (N.), Maurey (B.) et Schachermayer (W.) .- Pluriharmonically dentable complex Banach spaces, Journal für die reine und ang. Math., 402, 39 (1989) pp. 76-127. | MR 1022794 | Zbl 0683.46016

[H] Haydon (R.) . - Random Banach spaces and their integrals, Longhorn. Notes. The University of Texas at Austin. Funct. Anal. Seminar (1985-1986) | MR 1017042 | Zbl 0753.46050

[H-L-R-] Haydon (R.), Lévy (M.) et Raynaud (Y.) .- Randomly normed spaces, À paraître. | Zbl 0771.46023

[S-S-W] Schachermayer (W.), Sersouri (A.) et Werner (E.) .- Moduli of non-dentability and the Radon-Nikodym property in Banach spaces, Israel J. Math., 65 (1989) pp. 225-257. | MR 1005009 | Zbl 0686.46011